Alert archive / Colorado / Red Flag Warnings in 2010
Red Flag Warning 31, NWS Pueblo, CO
NWS Pueblo, CO issued this red flag warning at Jun 15, 2010, 4:25 AM MDT for 5 counties in Colorado. It took effect at Jun 16, 2010, 12:00 PM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 15, 2010, 4:25 AM MDT (10:25 UTC)
- In effect from
- Jun 16, 2010, 12:00 PM MDT
- Expired
- Jun 16, 2010, 9:02 PM MDT
- In force
- 9 hr
- Issued by
- NWS Pueblo, CO
Counties Alamosa County, CO, Conejos County, CO, Costilla County, CO, Rio Grande County, CO, Saguache County, CO
The radar
The Pueblo radar (KPUX), 190 km from the middle of the area, began a volume at 10:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 00:00Z, 10.4 hours before the alert went out and 279 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2302 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 18 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
564 WWUS85 KPUB 151025 RFWPUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 425 AM MDT TUE JUN 15 2010 ...A RED FLAG WARNING IS IN EFFECT FOR FIRE WEATHER ZONE 224... WHICH INCLUDES THE SAN LUIS VALLEY...FROM 12 PM UNTIL 9 PM WEDNESDAY. THIS WATCH IS FOR GUSTY WINDS...LOW HUMIDITY...HIGH HAINES INDICIES...AND DRY FUELS... ...A FIRE WEATHER WATCH IS IN EFFECT FOR FIRE WEATHER ZONE 224... WHICH INCLUDES THE SAN LUIS VALLEY...FROM 12 PM UNTIL 9 PM THURSDAY. THIS WATCH IS FOR GUSTY WINDS...LOW HUMIDITY...HIGH HAINES INDICIES...AND DRY FUELS... .THE NATIONAL WEATHER SERVICE IN PUEBLO...IN COORDINATION WITH AREA LAND MANAGEMENT AGENCIES...HAS ISSUED A RED FLAG WARNING FOR THE SAN LUIS VALLEY...FROM NOON WEDNESDAY UNTIL 9 PM. RELATIVE HUMIDITIES BELOW 15 PERCENT...GUSTY SOUTHWEST WINDS IN EXCESS OF 35 MPH...HAINES INDEX OF 5 OR 6...AND DRY FUELS WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS. IN ADDITION...THE NATIONAL WEATHER SERVICE IN PUEBLO...IN COORDINATION WITH AREA LAND MANAGEMENT AGENCIES...HAS ISSUED A FIRE WEATHER WATCH FOR THE SAN LUIS VALLEY...FROM NOON THURSDAY UNTIL 9 PM. RELATIVE HUMIDITIES BELOW 15 PERCENT...GUSTY SOUTHWEST WINDS IN EXCESS OF 35 MPH...HAINES INDEX OF 5 OR 6...AND DRY FUELS WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS. COZ224-160230- /O.UPG.KPUB.FW.A.0020.100616T1800Z-100617T0300Z/ /O.NEW.KPUB.FW.W.0031.100616T1800Z-100617T0300Z/ /O.NEW.KPUB.FW.A.0021.100617T1800Z-100618T0300Z/ SAN LUIS VALLEY- 425 AM MDT TUE JUN 15 2010 ...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM MDT WEDNESDAY... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 9 PM MDT WEDNESDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES... IN COLORADO...224 THE COMBINATION OF STRONG GUSTY SOUTHWEST WINDS OF 25 TO 35 MPH ALONG WITH RELATIVE HUMIDITY VALUES BELOW 15 PERCENT AND HIGH HAINES INDICIES WILL ALLOW FOR EXTREME FIRE BEHAVIOR SHOULD A FIRE SHOULD START. &&* PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ HODANISH
5 follow-up statements
571 WWUS85 KPUB 152227 RFWPUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 427 PM MDT TUE JUN 15 2010 ...A RED FLAG WARNING IS IN EFFECT FOR FIRE WEATHER ZONE 224... WHICH INCLUDES THE SAN LUIS VALLEY...FROM 12 PM UNTIL 9 PM WEDNESDAY. THIS WARNING IS FOR GUSTY WINDS...LOW HUMIDITY...HIGH HAINES INDICES...AND DRY FUELS... ...A FIRE WEATHER WATCH IS IN EFFECT FOR FIRE WEATHER ZONE 224... WHICH INCLUDES THE SAN LUIS VALLEY...FROM 12 PM UNTIL 9 PM THURSDAY. THIS WATCH IS FOR GUSTY WINDS...LOW HUMIDITY...HIGH HAINES INDICES...AND DRY FUELS... .THE NATIONAL WEATHER SERVICE IN PUEBLO...IN COORDINATION WITH AREA LAND MANAGEMENT AGENCIES...HAS ISSUED A RED FLAG WARNING FOR THE SAN LUIS VALLEY...FROM NOON WEDNESDAY UNTIL 9 PM. RELATIVE HUMIDITIES BELOW 15 PERCENT...GUSTY SOUTHWEST WINDS IN EXCESS OF 35 MPH...HAINES INDEX OF 5 OR 6...AND DRY FUELS WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS. IN ADDITION...THE NATIONAL WEATHER SERVICE IN PUEBLO...IN COORDINATION WITH AREA LAND MANAGEMENT AGENCIES...HAS ISSUED A FIRE WEATHER WATCH FOR THE SAN LUIS VALLEY...FROM NOON THURSDAY UNTIL 9 PM. RELATIVE HUMIDITIES BELOW 15 PERCENT...GUSTY SOUTHWEST WINDS IN EXCESS OF 35 MPH...HAINES INDEX OF 5 OR 6... AND DRY FUELS WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS. COZ224-161430- /O.CON.KPUB.FW.W.0031.100616T1800Z-100617T0300Z/ /O.CON.KPUB.FW.A.0021.100617T1800Z-100618T0300Z/ SAN LUIS VALLEY- 427 PM MDT TUE JUN 15 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 9 PM MDT WEDNESDAY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 9 PM MDT WEDNESDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING. THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES... IN COLORADO...224 THE COMBINATION OF STRONG GUSTY SOUTHWEST WINDS OF 25 TO 35 MPH ALONG WITH RELATIVE HUMIDITY VALUES BELOW 15 PERCENT AND HIGH HAINES INDICIES WILL ALLOW FOR EXTREME FIRE BEHAVIOR SHOULD A FIRE SHOULD START. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
321 WWUS85 KPUB 160929 RFWPUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 329 AM MDT WED JUN 16 2010 ...A RED FLAG WARNING IS IN EFFECT FOR FIRE WEATHER ZONE 224... WHICH INCLUDES THE SAN LUIS VALLEY...FROM 12 PM UNTIL 9 PM TODAY. THIS WARNING IS FOR GUSTY WINDS...LOW HUMIDITY...HIGH HAINES INDICES...AND EXISTING DRY FUELS... ...A FIRE WEATHER WATCH IS IN EFFECT FOR FIRE WEATHER ZONE 224... WHICH INCLUDES THE SAN LUIS VALLEY...FROM 12 PM UNTIL 9 PM THURSDAY. THIS WATCH IS FOR GUSTY WINDS...LOW HUMIDITY...HIGH HAINES INDICES...AND EXISTING DRY FUELS... .THE NATIONAL WEATHER SERVICE IN PUEBLO...IN COORDINATION WITH AREA LAND MANAGEMENT AGENCIES...HAS ISSUED A RED FLAG WARNING FOR THE SAN LUIS VALLEY...FROM NOON UNTIL 9 PM TODAY. RELATIVE HUMIDITIES BELOW 15 PERCENT...GUSTY SOUTHWEST WINDS IN EXCESS OF 35 MPH AT TIMES...HAINES INDEX OF 5 OR 6...AND DRY FUELS WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS. IN ADDITION...THE NATIONAL WEATHER SERVICE IN PUEBLO...IN COORDINATION WITH AREA LAND MANAGEMENT AGENCIES...HAS ISSUED A FIRE WEATHER WATCH FOR THE SAN LUIS VALLEY...FROM NOON THURSDAY UNTIL 9 PM THURSDAY. RELATIVE HUMIDITIES BELOW 15 PERCENT...GUSTY SOUTHWEST WINDS IN EXCESS OF 35 MPH...HAINES INDEX OF 5 OR 6... AND DRY FUELS WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS. COZ224-170130- /O.CON.KPUB.FW.W.0031.100616T1800Z-100617T0300Z/ /O.CON.KPUB.FW.A.0021.100617T1800Z-100618T0300Z/ SAN LUIS VALLEY- 329 AM MDT WED JUN 16 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING. THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES... IN COLORADO...224 THE COMBINATION OF STRONG GUSTY SOUTHWEST WINDS OF 25 TO 35 MPH AT TIMES ALONG WITH RELATIVE HUMIDITY VALUES BELOW 15 PERCENT AND HIGH HAINES INDICIES WILL ALLOW FOR EXTREME FIRE BEHAVIOR SHOULD A FIRE SHOULD START. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
629 WWUS85 KPUB 162152 RFWPUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 352 PM MDT WED JUN 16 2010 ...A RED FLAG WARNING IS IN EFFECT FOR FIRE WEATHER ZONE 224... WHICH INCLUDES THE SAN LUIS VALLEY...UNTIL 9 PM TODAY. THIS WARNING IS FOR GUSTY WINDS...LOW HUMIDITY...HIGH HAINES INDICES...AND EXISTING DRY FUELS... ...A RED FLAG WARNING IS ALSO IN EFFECT FOR FIRE WEATHER ZONE 224... WHICH INCLUDES THE SAN LUIS VALLEY...FROM 12 PM UNTIL 9 PM THURSDAY. THIS WATCH IS FOR GUSTY WINDS...LOW HUMIDITY...HIGH HAINES INDICES...AND EXISTING DRY FUELS... ...A FIRE WEATHER WATCH IS ALSO IN EFFECT FOR FIRE WEATHER ZONE 224... WHICH INCLUDES THE SAN LUIS VALLEY...FROM 12 PM UNTIL 9 PM FRIDAY. THIS WATCH IS FOR GUSTY WINDS...LOW HUMIDITY...HIGH HAINES INDICES...AND EXISTING DRY FUELS... .RED FLAG CONDITIONS CONTINUE OVER THE SAN LUIS VALLEY THIS AFTERNOON...AND A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM TONIGHT. IN ADDITION...THE NATIONAL WEATHER SERVICE IN PUEBLO...IN COORDINATION WITH AREA LAND MANAGEMENT AGENCIES...HAS ISSUED A RED FLAG WARNING FOR THE SAN LUIS VALLEY...FROM NOON THURSDAY UNTIL 9 PM THURSDAY. RELATIVE HUMIDITIES BELOW 15 PERCENT...GUSTY SOUTHWEST WINDS IN EXCESS OF 35 MPH...HAINES INDEX OF 5 OR 6... AND DRY FUELS WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED FROM 12 NOON UNTIL 9 PM FRIDAY FOR THE SAN LUIS VALLEY...FOR SIMILAR CONDITIONS. COZ224-171400- /O.UPG.KPUB.FW.A.0021.100617T1800Z-100618T0300Z/ /O.NEW.KPUB.FW.W.0032.100617T1800Z-100618T0300Z/ /O.NEW.KPUB.FW.A.0022.100618T1800Z-100619T0300Z/ /O.CON.KPUB.FW.W.0031.000000T0000Z-100617T0300Z/ SAN LUIS VALLEY- 352 PM MDT WED JUN 16 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM MDT THURSDAY... ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 9 PM MDT THURSDAY. THE FIRE WEATHER WATCH FOR THURSDAY IS NO LONGER IN EFFECT. A NEW FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES... IN COLORADO...224...WHICH INCLUDES THE SAN LUIS VALLEY. THE COMBINATION OF STRONG GUSTY SOUTHWEST WINDS OF 25 TO 35 MPH AT TIMES ALONG WITH RELATIVE HUMIDITY VALUES BELOW 15 PERCENT AND HIGH HAINES INDICIES WILL ALLOW FOR EXTREME FIRE BEHAVIOR SHOULD A FIRE SHOULD START. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ SR
833 WWUS85 KPUB 170011 RFWPUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 611 PM MDT WED JUN 16 2010 ...A RED FLAG WARNING IS IN EFFECT FOR FIRE WEATHER ZONE 224... WHICH INCLUDES THE SAN LUIS VALLEY...UNTIL 9 PM TODAY. THIS WARNING IS FOR GUSTY WINDS...LOW HUMIDITY...HIGH HAINES INDICES... AND EXISTING DRY FUELS... ...A RED FLAG WARNING IS ALSO IN EFFECT FOR FIRE WEATHER ZONES 220 THROUGH 222...AND 224 THROUGH 229...WHICH INCLUDES THE UPPER ARKANSAS RIVER VALLEY...TELLER COUNTY AND THE RAMPART RANGE...FREMONT COUNTY...THE SAN LUIS VALLEY...THE SOUTHERN FRONT RANGE...NORTHERN AND SOUTHERN EL PASO COUNTY...PUEBLO COUNTY AND HUERFANO COUNTY...FROM NOON UNTIL 9 PM THURSDAY. THIS WARNING IS FOR GUSTY WINDS...LOW HUMIDITY...HIGH HAINES INDICES...AND DRY FUELS... ...A FIRE WEATHER WATCH IS ALSO IN EFFECT FOR FIRE WEATHER ZONES 221...AND FOR 224 THROUGH 227...WHICH INCLUDES TELLER COUNTY AND THE RAMPART RANGE...THE SOUTHERN FRONT RANGE...THE SAN LUIS VALLEY AND NORTHERN AND SOUTHERN EL PASO COUNTY...FROM NOON UNTIL 9 PM FRIDAY. THIS WATCH IS FOR GUSTY WINDS...LOW HUMIDITY...HIGH HAINES INDICES...AND DRY FUELS... .RED FLAG CONDITIONS WILL CONTINUE OVER THE SAN LUIS VALLEY THIS EVENING...AND THE RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM TONIGHT. IN ADDITION...THE NATIONAL WEATHER SERVICE IN PUEBLO... IN COORDINATION WITH AREA LAND MANAGEMENT AGENCIES...HAS ISSUED A RED FLAG WARNING FOR THE UPPER ARKANSAS RIVER VALLEY...TELLER COUNTY AND THE RAMPART RANGE...FREMONT COUNTY...THE SAN LUIS VALLEY...THE SOUTHERN FRONT RANGE...NORTHERN AND SOUTHERN EL PASO COUNTY...PUEBLO COUNTY AND HUERFANO COUNTY...FROM NOON UNTIL 9 PM THURSDAY. RELATIVE HUMIDITIES BELOW 15 PERCENT...GUSTY SOUTHWEST WINDS IN EXCESS OF 25 MPH...HAINES INDICES OF 5 OR 6...AND DRY FUELS WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED FROM NOON UNTIL 9 PM FRIDAY FOR TELLER COUNTY AND THE RAMPART RANGE...THE SOUTHERN FRONT RANGE...THE SAN LUIS VALLEY AND NORTHERN AND SOUTHERN EL PASO COUNTY...FOR SIMILAR CONDITIONS. COZ221-225>227-171615- /O.EXA.KPUB.FW.W.0032.100617T1800Z-100618T0300Z/ /O.EXA.KPUB.FW.A.0022.100618T1800Z-100619T0300Z/ TELLER COUNTY/RAMPART RANGE-SOUTHERN FRONT RANGE- NORTHERN EL PASO COUNTY-SOUTHERN EL PASO COUNTY- 611 PM MDT WED JUN 16 2010 ...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM MDT THURSDAY... ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 9 PM MDT THURSDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING. THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES... IN COLORADO...221...225...226...227 THE COMBINATION OF STRONG GUSTY SOUTHWEST WINDS OF 25 TO 35 MPH AT TIMES ALONG WITH RELATIVE HUMIDITY VALUES BELOW 15 PERCENT AND HIGH HAINES INDICES WILL ALLOW FOR EXTREME FIRE BEHAVIOR SHOULD A FIRE SHOULD START ON THURSDAY. SIMILAR CONDITIONS WILL BE POSSIBLE ON FRIDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ COZ220-222-228-229-171615- /O.EXA.KPUB.FW.W.0032.100617T1800Z-100618T0300Z/ UPPER ARKANSAS RIVER VALLEY-FREMONT COUNTY-PUEBLO COUNTY- HUERFANO COUNTY- 611 PM MDT WED JUN 16 2010 ...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM MDT THURSDAY... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 9 PM MDT THURSDAY. THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES... IN COLORADO...220...222...228...229 THE COMBINATION OF STRONG GUSTY SOUTHWEST WINDS OF 25 TO 35 MPH AT TIMES...ALONG WITH RELATIVE HUMIDITY VALUES BELOW 15 PERCENT AND HIGH HAINES INDICES WILL ALLOW FOR EXTREME FIRE BEHAVIOR SHOULD A FIRE SHOULD START. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ COZ224-171615- /O.CON.KPUB.FW.W.0031.000000T0000Z-100617T0300Z/ /O.CON.KPUB.FW.W.0032.100617T1800Z-100618T0300Z/ /O.CON.KPUB.FW.A.0022.100618T1800Z-100619T0300Z/ SAN LUIS VALLEY- 611 PM MDT WED JUN 16 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 9 PM MDT THURSDAY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 9 PM MDT THURSDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING. THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES... IN COLORADO...224 THE COMBINATION OF STRONG GUSTY SOUTHWEST WINDS OF 25 TO 35 MPH AT TIMES ALONG WITH RELATIVE HUMIDITY VALUES BELOW 15 PERCENT AND HIGH HAINES INDICES WILL ALLOW FOR EXTREME FIRE BEHAVIOR SHOULD A FIRE SHOULD START THIS EVENING OR ON THURSDAY. SIMILAR CONDITIONS WILL BE POSSIBLE ON FRIDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
661 WWUS85 KPUB 170302 RFWPUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 902 PM MDT WED JUN 16 2010 ...A RED FLAG WARNING IS IN EFFECT FOR FIRE WEATHER ZONES 220 THROUGH 222...AND 224 THROUGH 229...WHICH INCLUDES THE UPPER ARKANSAS RIVER VALLEY...TELLER COUNTY AND THE RAMPART RANGE... FREMONT COUNTY...THE SAN LUIS VALLEY...THE SOUTHERN FRONT RANGE... NORTHERN AND SOUTHERN EL PASO COUNTY...PUEBLO COUNTY AND HUERFANO COUNTY...FROM NOON UNTIL 9 PM THURSDAY. THIS WARNING IS FOR GUSTY WINDS...LOW HUMIDITY...HIGH HAINES INDICES...AND DRY FUELS... ...A FIRE WEATHER WATCH IS ALSO IN EFFECT FOR FIRE WEATHER ZONES 221...AND FOR 224 THROUGH 227...WHICH INCLUDES TELLER COUNTY AND THE RAMPART RANGE...THE SOUTHERN FRONT RANGE...THE SAN LUIS VALLEY AND NORTHERN AND SOUTHERN EL PASO COUNTY...FROM NOON UNTIL 9 PM FRIDAY. THIS WATCH IS FOR GUSTY WINDS...LOW HUMIDITY...HIGH HAINES INDICES...AND DRY FUELS... .THE NATIONAL WEATHER SERVICE IN PUEBLO...IN COORDINATION WITH AREA LAND MANAGEMENT AGENCIES...HAS CONTINUED A RED FLAG WARNING FOR THE UPPER ARKANSAS RIVER VALLEY...TELLER COUNTY AND THE RAMPART RANGE...FREMONT COUNTY...THE SAN LUIS VALLEY...THE SOUTHERN FRONT RANGE...NORTHERN AND SOUTHERN EL PASO COUNTY...PUEBLO COUNTY AND HUERFANO COUNTY...FROM NOON UNTIL 9 PM THURSDAY. RELATIVE HUMIDITIES BELOW 15 PERCENT...GUSTY SOUTHWEST WINDS IN EXCESS OF 25 MPH...HAINES INDICES OF 5 OR 6...AND DRY FUELS WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM NOON UNTIL 9 PM FRIDAY FOR TELLER COUNTY AND THE RAMPART RANGE...THE SOUTHERN FRONT RANGE...THE SAN LUIS VALLEY AND NORTHERN AND SOUTHERN EL PASO COUNTY...FOR SIMILAR CONDITIONS. COZ224-171915- /O.CAN.KPUB.FW.W.0031.000000T0000Z-100617T0300Z/ /O.CON.KPUB.FW.W.0032.100617T1800Z-100618T0300Z/ /O.CON.KPUB.FW.A.0022.100618T1800Z-100619T0300Z/ SAN LUIS VALLEY- 902 PM MDT WED JUN 16 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 9 PM MDT THURSDAY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING... ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS CANCELLED THE RED FLAG WARNING FOR TODAY. A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 9 PM MDT THURSDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING. THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES... IN COLORADO...224 THE COMBINATION OF STRONG GUSTY SOUTHWEST WINDS OF 25 TO 35 MPH AT TIMES ALONG WITH RELATIVE HUMIDITY VALUES BELOW 15 PERCENT AND HIGH HAINES INDICES WILL ALLOW FOR EXTREME FIRE BEHAVIOR SHOULD A FIRE SHOULD START THIS EVENING OR ON THURSDAY. SIMILAR CONDITIONS WILL BE POSSIBLE ON FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ COZ221-225>227-171915- /O.CON.KPUB.FW.W.0032.100617T1800Z-100618T0300Z/ /O.CON.KPUB.FW.A.0022.100618T1800Z-100619T0300Z/ TELLER COUNTY/RAMPART RANGE-SOUTHERN FRONT RANGE- NORTHERN EL PASO COUNTY-SOUTHERN EL PASO COUNTY- 902 PM MDT WED JUN 16 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 9 PM MDT THURSDAY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 9 PM MDT THURSDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING. THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES... IN COLORADO...221...225...226...227 THE COMBINATION OF STRONG GUSTY SOUTHWEST WINDS OF 25 TO 35 MPH AT TIMES ALONG WITH RELATIVE HUMIDITY VALUES BELOW 15 PERCENT AND HIGH HAINES INDICES WILL ALLOW FOR EXTREME FIRE BEHAVIOR SHOULD A FIRE SHOULD START ON THURSDAY. SIMILAR CONDITIONS WILL BE POSSIBLE ON FRIDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ COZ220-222-228-229-171915- /O.CON.KPUB.FW.W.0032.100617T1800Z-100618T0300Z/ UPPER ARKANSAS RIVER VALLEY-FREMONT COUNTY-PUEBLO COUNTY- HUERFANO COUNTY- 902 PM MDT WED JUN 16 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 9 PM MDT THURSDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 9 PM MDT THURSDAY. THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES... IN COLORADO...220...222...228...229 THE COMBINATION OF STRONG GUSTY SOUTHWEST WINDS OF 25 TO 35 MPH AT TIMES...ALONG WITH RELATIVE HUMIDITY VALUES BELOW 15 PERCENT AND HIGH HAINES INDICES WILL ALLOW FOR EXTREME FIRE BEHAVIOR SHOULD A FIRE SHOULD START. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this red flag warning went out at Jun 14, 3:46 PM MDT, 12 hours 39 minutes earlier.
Area forecast discussion, Jun 14, 3:46 PM MDT, 12 hours 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 346 PM MDT MON JUN 14 2010 .SHORT TERM... (TONIGHT AND TUESDAY) ...SCATTERED EVENING THUNDERSTORMS WITH HEAVY RAIN AND LOCAL PEA SIZE HAIL POSSIBLE... A FAIRLY WELL ORGANIZED LINE OF THUNDERSTORMS HAS MOVED OFF THE MOUNTAINS AND EAST ACROSS THE PLAINS THIS AFTERNOON. THESE STORMS DUE NOT APPEAR TO BE ROTATING OR SEVERE. REPORTS SO FAR UNDER THE CORE INDICATE HEAVY RAIN...LIGHTNING AND LOCAL PEA SIZE HAIL. THE STORM THAT IS NEAR KIM AT THE PRESENT TIME WAS SHOWING SIGNIFICANT ROTATION EARLIER AS IT TRACKED OFF THE MOUNTAINS ONTO THE PLAINS BUT HAS SINCE LOST ALL ROTATION. ADDITIONAL STORMS ARE TRACKING ACROSS THE CENTRAL AND SOUTHWEST MOUNTAINS...AND EVEN THE SAN LUIS VALLEY. EXPECTING ALL STORMS TO REMAIN BELOW SEVERE LIMITS THIS EVENING. PRIMARY THREATS SHOULD BE LIGHTNING...LOCAL HEAVY RAIN...LOCAL PEA SIZE HAIL AND WIND GUSTS TO AROUND 40 MPH. IF A BOW DEVELOPS ON THE LEADING EDGE OF THE CONVECTION MOVING EAST ALONG THE HIGHWAY 50 CORRIDOR...GUSTS OVER 50 MPH WILL BE POSSIBLE. OUTLOOK FOR TOMORROW...MUCH WARMER AND DRIER OVERALL. HOWEVER... COULD BE A FEW ISOLATED STORMS AROUND IN THE AFTERNOON...WITH A A RISK OF SEVERE STORMS OVER THE FAR SOUTHEAST PLAINS. IN THAT AREA...AFTERNOON DEWPOINTS WILL BE IN THE 50S...WITH STRENGTHENING LOW LEVELS WINDS AND SURFACE CONVERGENCE ASSOCIATED WITH OF A BOUNDARY ADVANCING NORTH ACROSS THE AREA. SPC CURRENTLY HAS THIS AREA UNDER A SLIGHT RISK OF SEVERE FOR TOMORROW. HOWEVER...AS ALWAYS THE BOUNDS OF THE THREAT AREA MAY FLUCTUATE OVER THE NEXT 24 HOURS SO STAY TUNED FOR LATER UPDATES. FIRE DANGER WILL BE CREEPING UP IN THE SAN LUIS VALLEY TOMORROW. BOTH RHS AND WINDS WILL BE NEARING CRITERIA. HOWEVER...BELIEVE ONE OR THE OTHER WILL STRUGGLE TO BE THERE FOR ALL 3 HOURS. SO...NO HIGHLIGHTS AT THIS TIME. OTHER AREAS ARE NON-CRITICAL ACCORDING TO MOST RECENT FUELS UPDATE. LW .LONG TERM... (MONDAY NIGHT THROUGH SUNDAY) ...HOT AND DRY THROUGH THE WEEKEND... LONG RANGE SOLUTIONS CONTINUE TO CONVERGE ON A HOT AND DRY PATTERN DEVELOPING OVER OUR AREA THROUGH THE WEEKEND. A COUPLE OF TROUGHS WILL MOVE THROUGH THE NRN ROCKIES DURING THIS TIME...BUT THESE WILL BE TOO FAR NORTH TO SIGNIFICANTLY AFFECT SERN CO. AREA SHOULD REMAIN UNDER STRENGTHENING SW FLOW ALOFT...WHICH WILL RESULT IN HOT AND DRY CONDITIONS OVER MOST OF THE AREA. WILL ALSO BE A BIT WINDY ESPECIALLY WED AND THU. WITH HAINES OF 6...WINDS GUSTING TO 35 MPH PLUS...AND RHS FALLING CLOSE TO 10 PERCENT...WILL GO AHEAD WITH A FIRE WX WATCH FOR THE SAN LUIS VALLEY WED AFTERNOON. WHOLE AREA WILL HAVE HIGH FIRE DANGER...BUT THE SLV ZONE IS CURRENTLY THE ONLY ZONE REPORTING DRY FUELS STATUS. HAVE CONTINUED TO TAPER BACK POPS ESPECIALLY FOR THE WED-THU PERIOD...WHEN THERE ARE VERY LOW LAYER RHS ASSOCIATED WITH THE STRONG SW FLOW. MAYBE ONLY SOME ISOLD CONVECTION LATE WED FOR THE SRN MTNS AND POSSIBLY SERN PLAINS...THEN JUST PLAIN DRY FOR THU. WILL MAINTAIN LOW/ISOLD POPS FOR THE MTNS FOR THE END OF THE WEEK AND WEEKEND...AS THERE IS STILL A LITTLE UNCERTAINTY ON HOW FAR N AND E THE DEEPER MOISTURE WILL END UP. WOULD NOT BE SURPRISED TO SEE SOME SPOTS GETTING CLOSE TO 100 DEG OVR THE PLAINS DURING THE LATTER PART OF THE WEEK AND INTO THE WEEKEND. DONT SEE ANY BIG CHANGES IN THE PATTERN UNTIL EARLY NEXT WEEK AT THE EARLIEST...AS THE SWRN MONSOON ATTEMPTS TO GAIN FOOTING. ROSE && .AVIATION...BRIEF IFR/LIFR CIGS/VSBYS POSSIBLE ASSOCIATED WITH MOST INTENSE THUNDERSTORMS THIS EVENING...OTHERWISE GENERALLY LOCAL MVFR CONDITIONS WITH STORMS. POTENTIAL FOR MVFR/IFR/LIFR CIGS/VSBYS ASSOCIATED WITH THUNDERSNOW OVER THE HIGHER TERRAIN ABOVE 10000 FEET THIS EVENING. MUCH DRIER AND WARMER WITH MUCH LESS THUNDERSTORM ACTIVITY OVERALL TOMORROW AS HIGH PRESSURE BEGINS TO BUILD IN OVER THE AREA. HOWEVER...STILL A SPOTTY MVFR CONDITION DUE TO THUNDERSTORMS POSSIBLE TOMORROW AFTERNOON...MAINLY OVER THE MOUNTAINS AND FAR SOUTHEAST PLAINS. LW && .PUB WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR COZ224. && 50/44
Hazardous weather outlook, Jun 14, 10:45 PM MDT, 5 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PUEBLO CO 1045 PM MDT MON JUN 14 2010 COZ058>089-093>099-151400- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1045 PM MDT MON JUN 14 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ISOLATED AFTERNOON AND EVENING THUNDERSTORMS WILL BE POSSIBLE OVER THE MOUNTAINS AND SOUTHEAST PLAINS TUESDAY...AND WILL BE POSSIBLE OVER THE FAR SOUTHEAST PLAINS WEDNESDAY AND FRIDAY. SATURDAY WE COULD SEE A FEW STORMS ALONG THE CONTINENTAL DIVIDE AND THE FAR SOUTHEAST PLAINS. THE MAIN THREATS WITH ANY STORMS THAT DEVELOP WILL BE CLOUD TO GROUND LIGHTNING...WIND GUSTS TO 45 MPH...AND POSSIBLY SOME SMALL HAIL. WITH WINDS INCREASING ON WEDNESDAY AND GENERALLY DRY WEATHER EXPECTED IN THE SAN LUIS VALLEY WHERE THE FUELS REMAIN DRY...THERE WILL BE THE POTENTIAL FOR HIGH FIRE DANGER. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS WILL NOT BE NEEDED TONIGHT. 28/28
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 4:25 AM MDT | Fire Weather Watch | PUB | Alamosa, Conejos, Costilla, Rio Grande, Saguache | 35 hr |
| Jun 15, 3:57 PM MDT | High Wind Watch | PUB | Alamosa, Chaffee, Costilla, Custer, El Paso, Fremont and 5 more | 29 hr |
| Jun 15, 5:37 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Las Animas, Otero | 53 min |
Nearby
Red Flag Warnings in Colorado, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.